# SDR REXA2015103000992

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 17,807 hours, 11,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Misaligned
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING BETWEEN LT SIDE WINDOW & LT FRONT WINDSHIELD, CARPET IS SOAKED, PLANE HAS BEEN SITTING IN RAIN FOR SEVERAL HOURS.  FOUND ESCAPE HATCH OUTER SEAL SLIGHTLY MISALIGNED CAUSING MINOR WATER LEAKAGE ONTO COCKPIT SIDE POST.  RESEALED ESCAPE HATCH WITH NO FURTHER LEAKAGE NOTED.  ALL RESIDUAL WATER REMOVED IAW AMM 52-22-02.
